Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for dark mark caused by a insect bite

after an insect bite on face ther is a line of black/brown dark mark on my face and its not fading , the mark is still there , i can t use hydroquinone because it causes skin side effect to me , is there any other way to diminish that black mark,, its on my cheek
Mon, 30 Apr 2018
Report Abuse
Dermatologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

According to your complaints, you can use kojic acid or glycolic acid based cream on the mark. This will lighten it.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Asmeet Kaur Sawhney
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been experiencing itching,swelling,welts from what seems to be from bites. The swelling eventually goes away, and due to scratching, it s...

Recent questions on  Hydroquinone

doctor1 MD

sir am 22 yrd old, and i hav got tan on my forehead, chin,also there are dark patches encircling my eyes due to specs .m using...

doctor1 MD

after an insect bite on face ther is a line of black/brown dark mark on my face and its not fading , the mark is still there , i can t use...

doctor1 MD

hi, my name is swapnil i was using MELLACARE which contain hydroquinone and mometasone,and a good sunscreen lotion too. It has shown good results...

doctor1 MD

iam using melacare fore since 1 year for hyper pigmentation. if it stopped for 1 day also my face becoming dark. can i continue this one only or...

doctor1 MD

Some area of my face skin has black patches. I used to not have it before. The remaining face skin is soft smooth and young. Please help in...

doctor1 MD

Hi Doc,Since using 4% hydroquinone,I have burnt my skin and this had resulted in a black scar/patches.Although, this scar has healed, the dark...

doctor1 MD

Dear Sir, Melacare r Melacare plus .which cream is better,? Because I m already using Melacare cream face skin is getting white but my lips are...